# SDR ECPR2018081480057

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: General aviation
- Aircraft: N44426
- Make and model: Piper PA-28-161
- Aircraft serial: 2842396
- Aircraft time: 309 hours
- Engine: Lyc O320D3G
- Engine time: 309 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Part serial: 120006
- Condition: Out Of Tolerance
- Location: Nr 1
- Part time: 309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE CYLINDER FAILED DIFFERENTIAL COMPRESSION CHECK DURING ROUTINE INSPECTION.  FOUND EXCESSIVE LEAKAGE AT EXHAUST VALVE.  EXHAUST VALVE SHOWED DISCOLORATION, POSSIBLY FROM OVERHEATING.
